• Buyer Protection

     Refund or Keep items received not as described
ASPIRIN, acetylsalicylic acid

Lowest price: $0.17 USD/Tablet


*shipping for United States from $10.60

Save money!
The same delivery price regardless of the quantity!

ASPIRIN

acetylsalicylic acid (N02BA01)

This medicine contains the active ingredient acetylsalicylic acid which is an analgesic (pain-relief) and an antipyretic (fever-reducer). This medicine is prescribed for the treatment of moderate pain of various causes (headache, menstrual pain, and minor pain caused by arthritis, muscle pain, pain and fever caused by colds, toothache). It is also used for the treatment of fever caused by flu and colds.[...]

treatment:

Products

Product  Ppp  Price
ASPIRIN 500mg 20 tablets
$0.17 $3.39

Patient information leaflet

Product information

This medicine contains the active ingredient acetylsalicylic acid which is an analgesic (pain-relief) and an antipyretic (fever-reducer).  This medicine is prescribed for the treatment of moderate pain of various causes (headache, menstrual pain, and minor pain caused by arthritis, muscle pain, pain and fever caused by colds, toothache). It is also used for the treatment of fever caused by flu and colds.

Is Acetylsalicylic acid suitable for me?

Acetylsalicylic acid is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to acetylsalicylic acid or to any of the other ingredients in this medicine
  • if you have bronchial asthma
  • if you suffer from diseases of the upper digestive system, such as gastritis and gastric and duodenal ulcers
  • if you have increased tendency to bleed
  • if you have a serious kidney or liver disease
  • if you suffer from gout
  • if you are in the last trimester of pregnancy
  • if you are receiving methotrexate at a dose of 15 mg / week or more
  • if you have severe heart failure which is not adequately treated
  • if you are under 16 years

In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • are taking other anticoagulant drugs
  • have liver or kidney problems
  • are suffering from diseases of the digestive system, such as gastritis and gastric and duodenal ulcers
  • have bronchial asthma
  • have heavy and prolonged menstrual bleeding
  • if you have a G6PD (Glucose-6-phosphate dehydrogenase) deficiency (a hereditary disease affecting red-blood cells)

Acetylsalicylic acid interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Acetylsalicylic acid?

This medicine is available in form of a tablet.

You should take acetylsalicylic acid exactly as instructed by your doctor or pharmacist. You will be prescribed your dose according to your needs.

  • The usual dose is 1 to 2 tablets, taken every 4 to 8 hours, after meal.
  • The maximum daily dose of acetylsalicylic acid is 4 g per day.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Acetylsalicylic acid side effects?

Like all medicines acetylsalicylic acid can cause side effects, including:

Common:

  • indigestion
  • abdominal pain
  • nausea and vomiting
  • diarrhea
  • bleeding from the digestive system

Uncommon:

  • bleeding from the digestive tract
  • anemia
  • damage to the digestive tract
  • inflammation of the digestive tract
  • severe eczema on the skin and mucous membrane
  • hypersensitivity reactions

 Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.

 

Related Products

ANDOL_300
(acetylsalicylic acid)

from 0.09
(USD/Tablet)